Travel Medicine / Vaccination / Immunization Expert Forum
Revaxis Vaccination
About This Forum:

Questions in the Travel Medicine forum are answered by Dr. Philip D Parks, affiliated with Harvard School of Public Health. Topics covered include disease prevention, finding a doctor abroad, food and water safety, illness and injury abroad, mosquito and tick protection, resources for travelers, traveling with children or pets, traveling with special needs, vaccinations and immunizations.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Revaxis Vaccination

I had this injection on the 3rd May which includes Diphtheria toxoid/Human poliovirus type 1 inactivated/Human poliovirus type 2 inactivated/Human poliovirus type 3 inactivated/Tetanus toxoid and since then I have developed symptoms which have gradually become worse. The next day I felt uncomfortable with my left eye as if my eyelash was constantly in contact with my eye. I then felt numbness around my forehead which moved towards my eyelid and the top of my head. I was told that it was due to my trigeminal nerve first branch being affected and that it should improve in time. Unfortunately it has not improved and I have developed a tingling and burning sensation in my left arm and leg (the injection was given into my left arm). At times I have found it hard to breath and I have felt a pressure on my lungs. Are there any other cases that are known like this and what could I do to improve? Can someone please help me?
Avatar_dr_m_tn
Hello,

Based on the symptoms that you have described, you may have had an adverse reaction to the vaccination. You should follow-up with your health care provider regarding your symptoms.

~ Dr. Parks

This answer provided to you is not intended as and does not substitute for medical advice. The information presented in this Medhelp.org posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Blank
This Forum's Experts
Avatar_dr_m_tn
Philip D Parks, MD, MPH, MOccH, F...Blank
Cambridge Health Alliance, Harvard Medical School
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank